RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 225–226 (Mi umn3301)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cohomology of groups and algebras of flows

B. L. Feigin


Full text (in Russian): PDF file (167 kB)
References (in Russian): PDF file   HTML файл

English version:
Russian Mathematical Surveys, 1980, 35:2, 239–240

Bibliographic databases:

MSC: 20J06, 17B56, 22C05, 17B67
Received: 13.05.1979

Citation: B. L. Feigin, “Cohomology of groups and algebras of flows”, Uspekhi Mat. Nauk, 35:2(212) (1980), 225–226

Citation in format AMSBIB
\Bibitem{Fei80}
\by B.~L.~Feigin
\paper Cohomology of groups and algebras of flows
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn3301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571663}
\zmath{http://zbmath.org/?q=an:0434.57021|0461.57014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..239F}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 239--240
\crossref{http://dx.doi.org/10.1070/RM1980v035n02ABEH001646}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800008}


Linking options:
  • http://mi.mathnet.ru/eng/umn3301
  • http://mi.mathnet.ru/eng/umn/v35/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Б. Л. Цыган, “Гомологии матричных алгебр Ли над кольцами и гомологии Хохшильда”, УМН, 38:2(230) (1983), 217–218  mathnet  mathscinet  zmath  adsnasa; B. L. Tsygan, “The homology of matrix Lie algebras over rings and the Hochschild homology”, Russian Math. Surveys, 38:2 (1983), 198–199  crossref
    2. S. K. Bose, “Some examples of the algebra of flows”, J Math Phys (N Y ), 31:5 (1990), 1042  crossref  mathscinet  zmath  adsnasa
    3. M. Schlichenmaier, “Higher genus affine algebras of Krichever–Novikov type”, Mosc. Math. J., 3:4 (2003), 1395–1427  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:165
    Full text:58
    References:8
    First page:3

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014